# SDR ASAA2023081744671

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 1,744 hours, 513 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ON RECALL. GROUNDED - YES. PERFORMED DFCS BITE IAW B737-9 AMM 22-11-00-740-801 GOT FAULT CODE CHANNEL A' 22-11186. PERFORMED B737-9 FIM TASK 22-11-00-810-C61, ALL LRU TEST PASSED. SPEED TRIM FAIL LIGHT STAYED ILLUMINATED, REMOVED FCC FROM LOCK AND REINSTALLED, SPEED TRIM FAIL LIGHT EXTINGUISHED. PERFORMED FLIGHT CONTROL COMPUTER INSTALLATION TEST IAW AMM 22-11-33-400-801, OPS CHECK GOOD.
